×

Found 7,203 Documents (Results 1–100)

Conditions for the existence of solutions of difference equations in the metric space of bounded sequences. (English. Ukrainian original) Zbl 1533.39004

J. Math. Sci., New York 278, No. 6, 1092-1101 (2024); translation from Neliniĭni Kolyvannya 26, No. 1, 146-154 (2023).
MSC:  39A22 39A23
PDFBibTeX XMLCite
Full Text: DOI

Nonlinear nonautonomous difference equations. Global behavior and applications (to appear). (English) Zbl 07002216

De Gruyter Series in Mathematics and Life Sciences. Berlin: De Gruyter (ISBN 978-3-11-048205-8/hbk; 978-3-11-048302-4/ebook). xii, 300 p. (2024).
PDFBibTeX XMLCite

Homoclinic Solution to Zero of a Non-autonomous, Nonlinear, Second Order Differential Equation with Quadratic Growth on the Derivative. arXiv:2406.01772

Preprint, arXiv:2406.01772 [math.CA] (2024).
BibTeX Cite
Full Text: arXiv

A SIR epedimic model involving fractional Atangana derivative. (English) Zbl 07826936

Melliani, Said (ed.) et al., Recent advances in fuzzy sets theory, fractional calculus, dynamic systems and optimization. Contributions based on the presentations at the international conference on partial differential equations and applications, modeling and simulation, Beni Mellal, Morocco, from June 1–2, 2021. Cham: Springer. Lect. Notes Netw. Syst. 476, 26-36 (2023).
PDFBibTeX XMLCite
Full Text: DOI

A survey on max-type difference equations. (English) Zbl 07820154

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems, difference equations and applications. ICDEA 26, Sarajevo, Bosnia and Herzegovina, July 26–30, 2021. Proceedings of the 26th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 416, 123-154 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Using homotopy link function with Lipschitz threshold in studying synchronized fluctuations in hierarchical models. (English) Zbl 07820152

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems, difference equations and applications. ICDEA 26, Sarajevo, Bosnia and Herzegovina, July 26–30, 2021. Proceedings of the 26th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 416, 75-95 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the dynamics and asymptotic behaviour of the mean square of scalar linear stochastic difference equations. (English) Zbl 07820150

Elaydi, Saber (ed.) et al., Advances in discrete dynamical systems, difference equations and applications. ICDEA 26, Sarajevo, Bosnia and Herzegovina, July 26–30, 2021. Proceedings of the 26th international conference on difference equations and applications. Cham: Springer. Springer Proc. Math. Stat. 416, 25-60 (2023).
MSC:  39A50 39A22
PDFBibTeX XMLCite
Full Text: DOI

Boundedness of the set of solutions to a linear homogeneous system uniform along the initial segment. (English. Russian original) Zbl 1534.34020

Mosc. Univ. Math. Bull. 78, No. 4, 157-162 (2023); translation from Vestn. Mosk. Univ., Ser. I 78, No. 4, 1-8 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field